# SDR UF6A990409

- Difficulty date: April 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 3036064
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 11,315 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

CAK - FLT 5709 - LOW OIL PRESSURE CWP ILLUMINATED, ON THE NR 2 ENGINE, ON TAKEOFF ROLL.  MAINTENANCE REMOVED AND REPLACED THE OIL COOLER ON THE NR 2 ENGINE.  SYSTEM OPS CHECKED GOOD.  (M)
